# SDR FDEA202512042219

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 62,681 hours, 10,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVERHEAD DOOR 1L INOPERATIVE.  REPLACED THE LAMP OF EMERGENCY AREA LIGHT OVERHEAD  DOOR 1L REF AMM 33-51-03-2 , TEST NORMAL. A/C OK TO  CONTINUE.
